# SDR KCSA202209231112

- Difficulty date: September 23, 2022
- Submitted: September 24, 2022
- Operation: Air carrier
- Aircraft: N402KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34017
- Aircraft time: 60,013 hours, 11,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT END OF SEAT TRACK HAS CRACK IN RADIUS @ STA 1000 LBL 11.33
